# SDR DALA2016090206393

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,495 hours, 35,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LOWER EDGE WEB AT STA 572.53 IS EXFOLIATED.  R & R C-1 DOOR LOWER EDGE WEB AT STA 572.53 IAW SRM DWG, REV E, REV B.  PERFORMED SATISFACTORY, OPS AND LEAK TEST IAW AMM 05-51-24.
